# SDR KCQ2005F00000

- Difficulty date: November 5, 2004
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N299CZ
- Make and model: Beech 99
- Aircraft serial: U74
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 1153800025
- Part serial: 1194
- Condition: Burned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT DURING FLIGHT AND MADE EMERGENCY LANDING.  FOUND GEAR MOTOR TO BE BURNED UP, HAVING CYCLED EXCESSIVELY.  MATTER STILL UNDER INVESTIGATION, APPROX 3900 HOURS SINC REPAIR OF GEAR MOTOR.  (GL13200503454) (K)
